Translator Disclaimer
2014 Some Nonlinear Gronwall-Bellman-Gamidov Integral Inequalities and Their Weakly Singular Analogues with Applications
Kelong Cheng, Chunxiang Guo, Min Tang
Abstr. Appl. Anal. 2014(SI40): 1-9 (2014). DOI: 10.1155/2014/562691

Abstract

Some Gronwall-Bellman-Gamidov type integral inequalities with power nonlinearity and their weakly singular analogues are established, which can give the explicit bound on solution of a class of nonlinear fractional integral equations. An example is presented to show the application for the qualitative study of solutions of a fractional integral equation with the Riemann-Liouville fractional operator.

Citation

Download Citation

Kelong Cheng. Chunxiang Guo. Min Tang. "Some Nonlinear Gronwall-Bellman-Gamidov Integral Inequalities and Their Weakly Singular Analogues with Applications." Abstr. Appl. Anal. 2014 (SI40) 1 - 9, 2014. https://doi.org/10.1155/2014/562691

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022612
MathSciNet: MR3212432
Digital Object Identifier: 10.1155/2014/562691

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top